A 26-year-old female asked:
I took 2 excedrin tension pills.. can i take 2 benadryl (diphenhydramine) sinus headache on top of that?
1 doctor answer • 4 doctors weighed in
A Verified Doctoranswered
Headache: I would suggest waiting 3-4 hours before taking anything else as you may over dose on contents such as acetaminophen (Tylenol), aspirin, and caffeine. It looks like you also take Vicodin which may further complicate matters. Since you have a history of "migraine" I would strongly recommend consulting a neurologist to help you manage your headaches. Avoid self medicating.
3.8k viewsReviewed >2 years ago
Last updated Aug 23, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.